# SDR AALA20090914LHR02

- Difficulty date: September 14, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 43,172 hours, 5,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Chafed
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSINESS CLASS GALLEY EMERGENCY LIGHTS ARE VERY DIM.  REPLACED CHAFED LIGHT ASSEMBLY IN GALLEY MODULE.
